HECHOPYRIN-DS Liquid Syrup – Paracetamol

MRP - 44.35

Composition: Paracetamol 250 mg

Brand NameHECHOPYRIN-DS
CompositionParacetamol 250 mg
Pack Size60 ml
Pack TypeBottle With Mono
Start Chat
SKU: 1417b2547486 Category:

Additional information

Brand Name

Composition

Pack Size

Pack Type